# SDR DALA2025070705006

- Difficulty date: June 23, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 37,728 hours, 14,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6402874) SEAT 18D EMERGENCY EXIT LIGHT TORN OFF SEAT. REMOVED AND REPLACED SEAT 18D EMERGENCY EXIT LIGHT. OPS CHECK GOOD IN REF B737 AMM 33-51.
